MathSciNet Relay Station
MathSciNet bibliographic data
MR1409894 35J25 (35H05 35Q99 45K05 47G20)
Cutrì, Alessandra; Garroni, Maria Giovanna Existence, uniqueness and regularity results for integro-differential Heisenberg equations. Adv. Differential Equations 1 (1996), no. 6, 939–963.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement